# SDR AALA202308181551

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 63,105 hours, 26,345 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT ENTRY DOOR DIFFICULT TO OPERATE. FOUND AFT ENTRY DOOR SEAL PULLED FROM THE TRACK. REINSTALLED DUST SEAL PER AMM 52-13-31. OPERATIONAL CHECK OF DOOR NORMAL PER AMM 52-13-00.
